Alcohol: Alcohol may increase the risk of paracetamol - induced hepatotoxicity.
Anticonvulsants (e.g. phenytoin, barbiturates, carbamazepine): Chronic or large doses of anticonvulsants induce hepatic microsomal enzymes may increase paracetamol - induced hepatotoxicity. The therapeutic effects of paracetamol may be reduced with anticonvulsants therapy.
Oral anticoagulant (e.g. warfarin): Paracetamol appears to increase the antithrombotic effect of warfarin in a dose - dependent manner. Although the precise mechanism of the described interaction is not known, it has been suggested that paracetamol (particularly when administered in large doses) can inhibit metabolism of warfarin probably via inhibition of the cytochrome P-450 microsomal enzyme system, resulting in increased blood concentrations of warfarin. The international normalized ratio (INR) or prothrombin time (PT) should be monitored more frequently and warfarin dosage adjusted as needed.
Isoniazid: Risk of hepatotoxicity is substantially increased in patients ingesting larger than recommended dosages of paracetamol while receiving isoniazid.
Phenothiazines: The possibility of severe hypothermia should be considered in patients receiving concomitant phenothiazine and antipyretic therapy.
Sulfinpyrazone: Coadministered paracetamol with sulfinpyrazone may be increased paracetamol - induced hepatotoxicity. The therapeutics effects of paracetamol may be reduced with sulfinpyrazone therapy.
Lamotrigine: With chronic administration of paracetamol, serum lamotrigine concentrations may be reduced (producing a decrease in therapeutic effects).
If an interaction is suspected, adjust the dose of lamotrigine if needed.